# SDR FDKA200805190

- Difficulty date: May 5, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 16,040 hours, 14,853 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6132 MCO-RIC.  BAG EXTINGUISHER BOTTLE INOP/ BAG LIGHT INDICATION.  RESET SYSTEM, NO FURTHER ACTION REQUIRED.
